Alert archive / Wisconsin / Storm Watches in 2011

Storm Watch 1, NWS Green Bay, WI

September 28, 2011

NWS Green Bay, WI issued this storm watch at Sep 28, 2011, 3:53 PM CDT. It took effect at Sep 29, 2011, 3:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 28, 2011, 3:53 PM CDT (20:53 UTC)
In effect from
Sep 29, 2011, 3:00 PM CDT
Expired
Sep 29, 2011, 4:04 AM CDT
In force
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WHUS73 KGRB 282053
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT WED SEP 28 2011

...STORM FORCE WINDS POSSIBLE ON THURSDAY...

.A DEEPENING LOW PRESSURE SYSTEM WILL CREATE GALE TO STORM FORCE
WINDS ON LAKE MICHIGAN THURSDAY INTO FRIDAY.

LMZ521-522-541>543-290500-
/O.CAN.KGRB.GL.A.0004.110929T2000Z-110930T2100Z/
/O.NEW.KGRB.SR.A.0001.110929T2000Z-110930T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
353 PM CDT WED SEP 28 2011

...STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
AFTERNOON...
...GALE WATCH IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
AFTERNOON. THE GALE WATCH HAS BEEN CANCELED. 

* WINDS WILL SHIFT TO THE NORTHWEST AND WILL STRENGTHEN TO STORM
  FORCE LATE THURSDAY AFTERNOON. SUSTAINED WINDS OF 35 TO 40 KTS
  WITH GUSTS TO AROUND 50 KTS ARE EXPECTED FOR MUCH OF THURSDAY
  NIGHT... SHIFTING NORTH ON FRIDAY.

* WAVES WILL BUILD TO 5 TO 8 FEET THURSDAY NIGHT AND FRIDAY ON THE
  BAY...AND TO 8 TO 10 FEET ON THE LAKE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS NEAR
50 KNOTS OR GREATER HAS SIGNIFICANTLY INCREASED...BUT THE
SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN.  IT IS INTENDED
TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

WOLF
2 follow-up statements
436 
WHUS73 KGRB 290211
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT WED SEP 28 2011

...STORM FORCE WINDS LIKELY ON THURSDAY...

.A DEEPENING LOW PRESSURE SYSTEM WILL CREATE GALE TO STORM FORCE
WINDS ON LAKE MICHIGAN THURSDAY INTO FRIDAY.

LMZ521-522-541>543-291015-
/O.CON.KGRB.SR.A.0001.110929T2000Z-110930T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
911 PM CDT WED SEP 28 2011

...STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY AFTERNOON...

* WINDS WILL SHIFT TO THE NORTHWEST AND WILL STRENGTHEN UP TO
  STORM FORCE LATE THURSDAY AFTERNOON. SUSTAINED WINDS OF 35 TO 40
  KTS WITH GUSTS TO AROUND 50 KTS ARE EXPECTED FOR MUCH OF
  THURSDAY NIGHT... SHIFTING NORTH ON FRIDAY.

* WAVES WILL BUILD TO 5 TO 8 FEET THURSDAY NIGHT AND FRIDAY ON 
  THE BAY...AND TO 8 TO 10 FEET ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS NEAR
50 KNOTS OR GREATER HAS SIGNIFICANTLY INCREASED...BUT THE
SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN.  IT IS INTENDED
TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$
309 
WHUS73 KGRB 290904
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 AM CDT THU SEP 29 2011

...STRENGTHENING WINDS TODAY...

.A DEEPENING LOW PRESSURE SYSTEM WILL CREATE GALE TO STORM FORCE
WINDS ON LAKE MICHIGAN THURSDAY INTO FRIDAY.

LMZ542-543-291715-
/O.UPG.KGRB.SR.A.0001.110929T2000Z-110930T2100Z/
/O.NEW.KGRB.GL.W.0013.110929T2100Z-110930T1500Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
404 AM CDT THU SEP 29 2011

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
CDT FRIDAY. THE STORM WATCH IS NO LONGER IN EFFECT. 

*  WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 35KT GALES
   LATE THIS AFTERNOON. A FEW GUSTS TO 45 KTS ARE POSSIBLE
   TONIGHT.

*  WAVES WILL BUILD TO 7 TO 10 FEET TONIGHT...WITH THE HIGHEST
   WAVES WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-541-291715-
/O.UPG.KGRB.SR.A.0001.110929T2000Z-110930T2100Z/
/O.NEW.KGRB.SR.W.0001.110929T2100Z-110930T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
404 AM CDT THU SEP 29 2011

...STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
CDT FRIDAY. THE STORM WATCH IS NO LONGER IN EFFECT. 

*  WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 35KT GALES
   LATE THIS AFTERNOON. STORM FORCE GUSTS TO 50 KTS ARE EXPECTED TONIGHT.

*  WAVES WILL BUILD TO 7 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this storm watch went out at Sep 28, 3:07 PM CDT, 46 minutes earlier.

Area forecast discussion, Sep 28, 3:07 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT WED SEP 28 2011

.SHORT TERM...TONIGHT AND THURSDAY.

THE PERSISTENT UPPER LOW THAT HAS LINGERED ACROSS THE REGION WILL
BE THE FOCUS FOR UPCOMING WIND EVENT THURSDAY AFTERNOON INTO FRIDAY
MORNING ACROSS THE REGION. UPPER LEVEL TROUGH AND ASSOCIATED ENERGY
NORTHWEST OF THE STATE THIS AFTERNOON IS EXPECTED DIVE SOUTHEAST
AND MERGE WITH UPPER LOW THAT IS CURRENTLY LOCATED SOUTHEAST OF
THE STATE. THIS MERGING OF SYSTEM WILL CAUSE AN INTENSE AREA OF LOW
TO RAPIDLY SPIN UP ON THURSDAY AND THEN DEEPEN TO AROUND 990MB OVER
EASTER MICHIGAN THURSDAY AFTERNOON AND THURSDAY NIGHT. THIS SET UP
ALONG WITH STRONG WINDS ALOFT WILL ALLOW FOR A FAIRLY SIGNIFICANT
WIND EVENT THURSDAY AFTERNOON AND THURSDAY NIGHT...WHICH WILL LINGER
ACROSS THE FAR EAST INTO FRIDAY MORNING. MODELS TONIGHT SHOW MAIN
UPPER LEVEL DISTURBANCE PASSING TO THE SOUTH OF THE AREA ON THURSDAY.
BEHIND THIS SYSTEM...STRONG SUBSIDENCE NOTED ON THE MODELS ALONG WITH
DECENT 850MB COLD ADVECTION ACROSS THE AREA. MODEL SOUNDINGS ARE SCARY
WITH 925 TO 850MB WINDS OF 40 TO 65 KNOTS. GFS BUFKIT SOUNDING
WERE EVEN STRONGER AT GREEN BAY...BUT SEEMED TOO STRONG COMPARED TO
THE OTHER MODELS. HAVE ISSUED WIND ADVISORIES FOR ALL THE COUNTIES
EXCEPT FOR DOOR COUNTY. HAVE ISSUED A HIGH WIND WATCH FOR THE
POTENTIAL FOR SUSTAINED WINDS OF 40 MPH OR GUSTS TO AROUND 60 MPH.

OTHERWISE...PARTLY CLOUDY SKIES ARE EXPECTED WITH LOWS IN THE 40S
TO AROUND 50.

.LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. FORECAST CONCERNS
ARE HIGH WINDS AND PRECIP CHANCES THURSDAY NIGHT AND FRIDAY...
TEMPS...AND WHEN THE CHANCE FOR RAIN RETURNS NEXT WEEK.

THURSDAY NIGHT AND FRIDAY...MODELS IN FAIRLY GOOD AGREEMENT
SHOWING POTENT SHORTWAVE DIVING DOWN FROM CANADA THURSDAY AND
OVER THE AREA THURSDAY EVENING. MODELS SHOW CORE OF 925-850MB
WINDS CROSSING NE WI BETWEEN 00-06Z PERIOD. MAIN QUESTIONS IS HOW
DEEP WE CAN MIX TO. ONLY NEED TO MIX TO AROUND 2000FT TO GET 50+
WINDS DOWN TO THE SURFACE. NEGATIVES WILL BE IT IS DURING THE
NIGHT...NO STRONG CAA...LOW LEVEL LAPSE RATES NOT VERY STEEP...AND
THERE IS NO DRAMATIC RISE/FALL COUPLET SHOWN IN THE MODELS.
POSITIVES ARE THERE IS DECENT SUBSIDENCE BEHIND THE SYSTEM...MODEST
CAA...POTENT SHORTWAVE...AND A DEEPENING LOW MOVING INTO LOWER
MICHIGAN. FEEL MIXING WILL BE ENOUGH TO GET AT LEAST 40-50 KT
GUSTS ACROSS ALL OF THE AREA AROUND 00-03Z...AND FOR MUCH OF THE
NIGHT ACROSS THE EAST. THE GRADIENT WILL RELAX ACROSS CENTRAL WI
DURING THE NIGHT. DOOR COUNTY WILL LIKELY HAVE THE HIGHEST
GUSTS...WITH THE WARM WATERS ADDING TO THE MIXING POTENTIAL...WITH
WINDS TO 60 MPH POSSIBLE. WILL KEEP THE WIND ADVISORY GOING ACROSS
THE WEST UNTIL 12Z...15Z EAST...AND THE HIGH WIND WATCH UNTIL 18Z
FOR DOOR COUNTY.

LAKE EFFECT POTENTIAL...FAVORED DIRECTION (330/340) FOR LAKE
EFFECT WILL BE IN PLACE THURSDAY NIGHT...HOWEVER DELTA T/S WILL
NOT BE VERY FAVORABLE...AROUND 10C. BETTER DELTA T/S ARRIVE WITH
THE PUSH OF CAA BEHIND THE DEPARTING SHORTWAVE ON FRIDAY...BUT
WINDS VEER MORE NORTHERLY. WILL KEEP SOME CHANCES ACROSS FAR NORTH
CENTRAL WI.

SURFACE HIGH PRESSURE BUILDS INTO THE AREA FRIDAY NIGHT...ALLOWING
WINDS TO DIMINISH FROM WEST TO EAST...AND BRINGING AN END TO ANY
LAKE EFFECT SHOWER ACTIVITY. THE SURFACE HIGH PRESSURE SYSTEM...
ALONG WITH UPPER LEVEL RIDGING WILL REMAIN OVER THE AREA INTO
EARLY NEXT WEEK WITH DRY CONDITIONS EXPECTED. FROST/FREEZE
POTENTIAL WILL BE THE MAIN CONCERN FRIDAY NIGHT AND SATURDAY
NIGHT. FRIDAY NIGHT WILL BE TRICKY AS WINDS WILL STILL BE UP
ACROSS THE EAST...BUT CENTRAL WI SHOULD DIE OFF EARLY ENOUGH FOR
SOME FROST TO FORM. SATURDAY NIGHT IS IDEAL FOR COLD TEMPS WITH
LIGHT WINDS AND CLEAR SKIES...HOWEVER LOW LEVELS WILL BE WARMING
THROUGH THE WEEKEND. WILL MENTION AREAS OF FROST FRIDAY
NIGHT...BUT HOLD ON ON SATURDAY NIGHT FOR NOW. AS HEIGHTS RISE
EARLY NEXT WEEK...PLEASANT TEMPS ARE EXPECTED...WITH SOME 70S A
DISTINCT POSSIBILITY. MODELS SHOW THE RIDGING BREAKING DOWN
SLIGHTLY EARLY NEXT WEEK AS A SHORTWAVE MOVES ACROSS
CANADA...HOWEVER IT SHOULD STAY FAR ENOUGH EAST OF THE AREA TO
KEEP ANY FORCING AND ASSOCIATED PRECIP EAST OF WI.
&&

.AVIATION...A FEW ISOLATED SHOWERS SHOULD END ACROSS MANITOWOC
AND KEWAUNEE COUNTIES THIS AFTERNOON. MANY QUESTIONS LINGER
TONIGHT ON THE POTENTIAL FOR LOW CLOUDS AND FOG. SURFACE WINDS
WILL REMAIN LIGHT ACROSS MUCH OF THE AREA AS THE REGION WILL BE
BETWEEN THE UPPER LOW TO THE SOUTHEAST AND APPROACHING TROUGH
FROM THE NORTHWEST.

FOR THURSDAY...LOW PRESSURE IS EXPECTED TO INTENSIFY ON THURSDAY
AS UPPER LEVEL ENERGY PIVOTS IN THE OLD UPPER LOW EAST OF THE
AREA. THIS SYSTEM WILL BRING SHOWERS TO THE AREA LATE THURSDAY
MORNING ACROSS THE WEST AND ACROSS THE ENTIRE AREA THURSDAY
AFTERNOON INTO THURSDAY EVENING. MAIN CONCERN WITH THIS SYSTEM
WILL BE THE WIND. LOW LEVEL WINDS AT 925/850MB ARE EXPECTED TO
INCREASE TO 40 TO 60 KNOTS THURSDAY AFTERNOON AND EVENING. MANY
LOCATIONS COULD SEE WIND GUSTS AROUND 40 KNOTS STARTING ACROSS
THE WEST EARLY TO MIDDLE THURSDAY AFTERNOON AND ACROSS THE EAST
DURING THE MIDDLE TO LATE AFTERNOON. WIND GUSTS COULD TOP 50 KNOTS
IN SOME SPOTS...ESPECIALLY OVER THE DOOR PENINSULA THURSDAY
EVENING AS COLDER AIR AND SUBSIDENCE WORK INTO THE AREA. SHOWERS
ARE LIKELY ACROSS MUCH OF THE AREA ON THURSDAY...BUT SHOULD TAPER
OFF LATER IN THE DAY OR DURING THE EVENING.

&&

.MARINE...MODELS FAIRLY CONSISTENT IN BRINGING STRONG WINDS
BEHIND FRONT MOVING THROUGH ON THURSDAY. 850MB WINDS 55 TO 65 KNOTS
BY LATE THURSDAY AFTERNOON. STRONG WINDS WILL CONTINUE THURSDAY
NIGHT WITH GALE FORCE GUSTS EXPECTED. STORM FORCE GUSTS TO
AROUND 50 KNOTS EXPECTED OVER THE COASTAL WATERS OF NORTHERN DOOR
COUNTY AS WATER TO 850MB TEMPERATURES DIFFERENCE INCREASE THROUGH
THE NIGHT.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 3 PM THURSDAY TO 10 AM CDT FRIDAY FOR
WIZ011>013-021-038>040-048>050-073-074.

WIND ADVISORY FROM 1 PM THURSDAY TO 7 AM CDT FRIDAY FOR WIZ005-
010-018>020-030-031-035>037-045.

HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON
FOR WIZ022.

&&

ECKBERG/BERSCH
Hazardous weather outlook, Sep 28, 2:48 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
248 PM CDT WED SEP 28 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-292000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
248 PM CDT WED SEP 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP THURSDAY AFTERNOON
ACROSS THE AREA AND THEN CONTINUE INTO FRIDAY MORNING. NORTHWEST
WINDS OF 20 TO 35 MPH ARE EXPECTED TO DEVELOP WITH GUSTS UP TO
50 MPH BEFORE GRADUALLY SUBSIDING LATE THURSDAY NIGHT OR FRIDAY
MORNING.

ACROSS DOOR COUNTY...WINDS ARE EXPECTED TO BE EVEN STRONGER WITH
SUSTAIN WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH...
ESPECIALLY THURSDAY NIGHT. THE NORTHWEST WINDS WILL THEN GRADUALLY
DIMINISH LATE THURSDAY NIGHT INTO FRIDAY AS THE LOW PRESSURE
SYSTEM MOVES AWAY FROM THE AREA.

FROST IS EXPECTED IN MANY SPOTS ACROSS CENTRAL AND NORTHEAST WISCONSIN
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SPOTTERS ARE REQUESTED
TO REPORT WIND GUSTS OVER 45 MPH OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE OFFICE THURSDAY AFTERNOON AND THURSDAY NIGHT.

LMZ521-522-541>543-292000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
248 PM CDT WED SEP 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

EXTREMELY HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE EXPECTED
TO DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE INTO FRIDAY
MORNING BEFORE WINDS FINALLY SUBSIDE FRIDAY AFTERNOON. GALE FORCE
GUSTS ARE EXPECTED TO DEVELOP LATE THURSDAY AFTERNOON OR EARLY
THURSDAY EVENING AND THEN CONTINUE INTO FRIDAY MORNING. STORM
FORCE GUSTS ARE EXPECTED IN SOME AREAS THURSDAY NIGHT...ESPECIALLY
OVER THE COASTAL WATERS OF NORTHERN DOOR COUNTY.

ECKBERG/BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 10:17 PM CDTDense Fog AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more9 hr
Sep 28, 4:26 AM CDTGale WatchGRB11 hr
Sep 28, 2:27 PM CDTHigh Wind WatchGRBDoor13 hr
Sep 28, 2:27 PM CDTWind AdvisoryGRBBrown, Calumet, Florence, Forest, Kewaunee, Langlade and 15 more34 hr

Nearby

Storm Watches in Wisconsin, 2011Every storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.